# SDR RAIA00412002

- Difficulty date: December 1, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 10,740 hours, 7,973 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 1893C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 2,673 hours, 2,556 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - NR 1 ENGINE WILL NOT START.  MAINTENANCE REMOVED AND REPLACED NR 1 STARTER.
